Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Facial blushing, neck flushing, beta blockers

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
hi im 31 years old and i always suffer from facial blushing and back and neck flushing,everyday is a constant struggle through life with the fear of blushing,ive been to my doctors about three times but they dont seem to interested or know of a solution,they gave me beta blockers which worked for about two weeks but then back to square one,if anything i think they made my face a more permanat redder colour all the time! ive read up about the ets operation,and it has seemed to work for a lot of people!can you give me some advice!!/Thanks
Posted Fri, 27 Apr 2012 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 33 minutes later

Thanks for your query.

The repeated blushing that you face might be due to many reasons like- extreme emotions, social anxiety, hot and spicy foods, excessive alcohol intake, high fever, rapid changes in temperature, etc... In these incidents they will be stimulation of our sympathetic nervous system producing dilatation of facial blood vessels producing facial flushing.

First of all you need to rule out all these causes one by one and if it is not associated with any of these causes then you might be suffering with Rosacea as regular blushing is considered as an early sign.

It would be better to get examined by a Dermatologist and few investigations like Blood sugar levels, hormone levels might be asked and would be treated accordingly.

Meanwhile you can follow these measures:
1.Avoid hot drinks, spicy foods, extreme temperatures, and bright sunlight.
2.Follow Meditation and Breathing exercises.
3.Drinks lots of fluids like water and fruit juices.

Hope I have answered your query. I will be available if you have any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor